Perturbations of nonlinear systems of differential equations, III

Fred Brauer, Aaron Strauss

Research output: Contribution to journalArticlepeer-review

38 Scopus citations


Several perturbation theorems are proved for nonlinear ordinary differential systems x′ = f(t, x) for which the zero solution is uniformly stable in variation. This type of stability is, in general, more restrictive than uniform stability but is equivalent to it in the linear case. Under various growth conditions on g(t, x), the behavior of solutions of x′ = f(t, x) + g(t, x) is studied.

Original languageEnglish (US)
Pages (from-to)37-48
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Jul 1970

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Perturbations of nonlinear systems of differential equations, III'. Together they form a unique fingerprint.

Cite this